Applied Mathematics

Vol.7 No.14(2016), Paper ID 69816, 6 pages

DOI:10.4236/am.2016.714127

 

Existence of Positive Solutions to Semipositone Fractional Differential Equations

 

Xinsheng Du

 

School of Mathematics Sciences, Qufu Normal University, Qufu, China

 

Copyright © 2016 Xinsheng Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Du, X. (2016) Existence of Positive Solutions to Semipositone Fractional Differential Equations. Applied Mathematics, 7, 1484-1489. doi: 10.4236/am.2016.714127.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.